Hi all... My partners back pain turned out to be reffered pain from cancer... He is really sick as in vomitting loss of appitite but this has only occured after the dr gave him oxycontin, oxynorm and panadine forte... I also think it may be emotional. Im stressing as it is our wedding in 2 weeks and hes so sick, im scared hel b like this until the end. He said its from meds and dr says hel b fine for wedding.. Up until 2 weeks ago apart from this back pain he was ok. Can anyone give me advice? Can ppl get sick vomit etc with cancer from meds then b ok? Adjust to the pills? Im just so upset we have been looking foward to this for ages! Thanks
2 Comments
Not applicable
hi maddie86. i have been having oxcontin as well as codapane forte for pain relief (as well as other medications) for my brain tumour. i stopped taking codapane forte because of constipation and am using ENDONE 5mg as a quick acting pain relief. i was also put on MAXALON 10mg as a precaution to stop me from being sick from all the medications. i am taking it twice daily and haven't been sick, but i have only been diagnosed a few weeks ago and have never felt like vomiting. hope this info can help your partner to stop vomitting. take care, andrew
0 Kudos
Contributor
thanks andrew, he is now on fentanyl patches and i think morphine but will get off the morphine and go back on oxycontin.. im worried that all this medication will just make him sicker but the dr says it'l take a few days for the side effects to dissapear...
0 Kudos
Post new blog
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.